i have been coming off of risperdal and seroquel slowly...being put on abilify and an increase twice in lamictal all since february...all slowly...each time the pdoc changes things he and my case manager warn me that i will feel some effects from it alll...i try to remember that but it all feels like a nightmare sometimes....i am scared...these feelings...my heart racing...my mind racing...my mood plummeting...sorry to be so dreary...:( i called and left a message for my case manager/counselor...i have to wait til tomorrow to hear from her...fearing my husband will die...no reason for that...illogical, irrational thinking....i am amazed i can realize all this....i guess i have tried to educate myself on bp and anxiety good...anyway, has anyone else experienced highly extreme mood swings, anxiety/fears, etc when having med changes? thankks.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...